# SDR 20000426SH016

- Difficulty date: February 4, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N116JC
- Make and model: Israel 1125
- Aircraft serial: 014
- System (JASC): 2810 · Fuel Storage
- Part: Bulkhead
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING INTO CABIN.  LOCATED LEAK AT FUSELAGE FRAME AND LOWER CENTER FUEL TANK ATTACH POINTS.  EACH FRAME HAS 6 FASTENERS WHICH ARE NUTTED INSIDE THE CABIN.  BS 200 TO AFT PRESS BULKHED FRAME FASTENERS WERE ALL LOOSE.  UP TO 3 TURNS TO TIGHTEN FASTENERS.  NOTE:  FUEL LEAK NOTED COMING OUT FROM UNDER SEAMS OF ATTACH POINTS DURING FLIGHT.  COULD NOT LOCATE FUEL LEAK ON GROUND WITH ACFT TOPPED OFF.  INTERNAL FASTENERS ARE NOT SEALED.  POSSIBLE CAUSE, NUMBER OF HRS AND LANDINGS ON ACFT.  ALSO, FLEXING OF THE WINGS AND FUSELAGE FRAMES IN A HIGHLY STRESSED AREA.  (X)
